Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/32020
Title: Risk of sudden unexpected death in epilepsy (SUDEP) with lamotrigine and other sodium channel modulating antiseizure medications.
Austin Authors: Nightscales, Russell ;Barnard, Sarah;Laze, Juliana;Chen, Zhibin;Tao, Gerard;Auvrez, Clarissa;Sivathamboo, Shobi;Cook, Mark J;Kwan, Patrick;Friedman, Daniel;Berkovic, Samuel F ;D'Souza, Wendyl;Perucca, Piero ;Devinsky, Orrin;O'Brien, Terence J
Affiliation: Department of Neuroscience, Central Clinical School, Monash University, Melbourne, Victoria, Australia.
Department of Neuroscience, Central Clinical School, Monash University, Melbourne, Victoria, Australia.
Department of Neurology, New York University Grossman School of Medicine, New York, NY, United States.
Department of Neuroscience, Central Clinical School, Monash University, Melbourne, Victoria, Australia.
Department of Medicine (The Royal Melbourne Hospital), The University of Melbourne, Victoria, Australia.
Department of Neurology, The Royal Melbourne Hospital, Melbourne, Victoria, Australia.
Department of Neuroscience, Central Clinical School, Monash University, Melbourne, Victoria, Australia.
Department of Medicine, St. Vincent's Hospital, The University of Melbourne, Fitzroy, Victoria, Australia.
Department of Neuroscience, Central Clinical School, Monash University, Melbourne, Victoria, Australia.
Department of Neurology, New York University Grossman School of Medicine, New York, NY, United States.
General Medicine
Department of Medicine, St. Vincent's Hospital, The University of Melbourne, Fitzroy, Victoria, Australia.
Department of Neuroscience, Central Clinical School, Monash University, Melbourne, Victoria, Australia.
Department of Neurology, New York University Grossman School of Medicine, New York, NY, United States.
Department of Neuroscience, Central Clinical School, Monash University, Melbourne, Victoria, Australia.
Issue Date: 17-Jan-2023
Date: 2023
Publication information: Epilepsia open 2023; 8(2)
Abstract: In vitro data prompted U.S Food and Drug Administration warnings that lamotrigine, a common sodium channel modulating anti-seizure medication (NaM-ASM), could increase risk of sudden death in patients with structural or ischaemic cardiac disease, however its implications for Sudden Unexpected Death in Epilepsy (SUDEP) are unclear.
URI: https://ahro.austin.org.au/austinjspui/handle/1/32020
DOI: 10.1002/epi4.12693
ORCID: 0000-0001-9108-207X
0000-0003-0517-2533
0000-0002-1888-6917
0000-0001-7310-276X
0000-0003-4580-841X
0000-0002-7855-7066
0000-0003-0044-4632
Journal: Epilepsia Open
PubMed URL: 36648376
ISSN: 2470-9239
Type: Journal Article
Appears in Collections:Journal articles

Show full item record

Page view(s)

52
checked on Apr 20, 2024

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.